Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Do I have anxiety or a heart problem ?

do I have anxiety or do i have a heart problem? okay where do i begin. I have been to the hospital about 30 times in the last 3 months. My chest gets heavy it burns a little and the left side of my face hurts a little. sometimes my heart feels like it pounds one hard time and when it does i get very dizzy and black out for a split second. ever time i got to the hospital they rule it as a anxiety attack...i think that is bullshit..cause the only test they have ever done for me at the hospital is a . my upper stomach hurts also and at times i cant laY ON MY BACK BECAUSE OF THE DISCOMFORT..WHAT THE HELL IS GOING ON..
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
It is hard to say what it is, I could have helped u better if u had told me your age, habits if any.
Before coming to a conclusion that is of functional in nature all the possible tests should be done to prove otherwise.
Please get a chest x ray, echo, CBC plus peripheral smear and vit b12 levels

Have a healthy living
Answered: Wed, 14 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor